# SDR SWIA200413105

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 13,020 hours, 19,747 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Condition: Failed
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS FOR ELEVATOR FEEL EXCEPTIONALLY LITE.  REPLACED FIRST OFFICER'S ELEVATOR RETURN SPRING WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
